MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028446
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the water seal chamber becomes overfilled with water after the pleura-vac has been set up.During set up in these instances, the water seal chamber has been set to the recommended 2 cm and the suction control chamber has been set to the recommended 20 cm of water.About an hour and a half after set up, it has been noticed that the water seal chamber is way over the 2 cm mark".At the time of this report, the customer has not returned our requests for additional information, specifically regarding patient details.If further information is received, the complaint file will be updated.
 
Event or Problem Description
It was reported that "the water seal chamber becomes overfilled with water after the pleura-vac has been set up.During set up in these instances, the water seal chamber has been set to the recommended 2 cm and the suction control chamber has been set to the recommended 20 cm of water.About an hour and a half after set up, it has been noticed that the water seal chamber is way over the 2 cm mark".
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 07 june 2023 states that the issue was resolved by using a new pler-evac from a different lot number.There was no patient harm or injury.Other remarks: n/a.Corrected data: n/a.

Brand Name
PE ADULT-PED WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17070241
Report Number3004365956-2023-00039
Device Sequence Number5886331
Product Code KDQ
UDI-Device Identifier34026704631279
UDI-Public34026704631279
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2025
Device Model NumberIPN028446
Device Catalogue NumberA-7000-08LF
Device Lot Number74E2201572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown